×

On decompositions of complete graphs into factors with given radii. (English) Zbl 0269.05121


MSC:

05C99 Graph theory

Citations:

Zbl 0159.54203
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] BOSÁK J., ROSA A., ZNÁM Š.: On decompositions of complete graphs into factors with given diameters. Theory of graphs, Budapest 1968, 37 - 56. · Zbl 0159.54203
[2] ORE O.: Theory of graphs. 1. Providence 1962. · Zbl 0105.35401
[3] BN3NHR B. R.: О числе ребер в графе с данным радиусом. ДАН СССР. 173, 1967, 1245-1246. · Zbl 1230.82006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.